# SDR CALA2021082301406

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 42,275 hours, 14,633 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Auto Shutdown
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE LIGHT LIGHT ON, APU HAD A PROTECTIVE SHUTDO WN APU AUTO SHUT DOWN TWICE  IN CRUISE. FOUND APU LUBE FILTER INDICATOR EXTENDED. CHECKED MAGNETIC PLUGS, NO DEBRIS FOUND. REPLACED LUBE  OIL FILTER AND INSPECTED THE REMOVED FILTER FOR DEBRIS, NO DEBRIS NOTED. APU OIL VISUALLY LOOKED VERY DIRTY/DARK. REPLACED APU OIL WITH NEW AS PRECAUTIONARY.  APU BITE TEST SHOWED  MAINT. MSG 49-91007 ( LOW SHOWED NO FAULTS ITEM 10Z. RAN APU WITH ALL INDICATIONS NOTED AND BITE TEST OIL PRESSURE). REPLACED OIL PRESSURE SWITCH REF. IPC 49-94-22-02
